# SDR QXEA200701380

- Difficulty date: August 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,217 hours, 32,988 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - DURING FLIGHT THERE IS A POWER LEVER SPLIT OF APPROXIMATELY 1", THROUGHOUT THE ENTIRE RANGE OF MOVEMENT.  NR 2 POWER LEVER LEADS NR 1.  DURING START NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED WHICH WAS RESET PER THE EMERGENCY ABNORMAL CHECKLIST.  INSPECTED ENGINE CONDITION PANEL AND FOUND NR 2 ECU FLAGGES.  RESET ENGINE CONDITION PANEL, VERIFIED NR 1 AND NR 2 ENGINE RIGGING.  NO ADJUSTMENT MADE.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
